# SDR VQIA2018F00000

- Difficulty date: November 28, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Engine: Cfmint CFM565B4P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY201310
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO A NR 2 THRUST REVERSER FAULT.  THE ACFT RETURNED TO THE GATE.   R & R HYDRAULIC CONTROL UNIT IAW AMM 78-31-51.  NO FURTHER REPORTS ON SUBSEQUENT FLIGHTS.
